# SDR AALA201904129018

- Difficulty date: April 11, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 30,798 hours, 12,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Condition: Broken
- Location: Stop Fitting
- Component: Stop Fitting
- Component part number: 141A8202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR UPPER PRESSURE STOP FITTING BEARING PAD BROKEN.  REPLACED PRESSURE STOP FITTING BEARING PAD PER AMM 52-11-01.
